A note on comparative statics and stochastic dominance
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- W. Henry Chiu, 2005. "Skewness Preference, Risk Aversion, and the Precedence Relations on Stochastic Changes," Management Science, INFORMS, vol. 51(12), pages 1816-1828, December.
- Athey, Susan & Levin, Jonathan, 2018.
"The value of information in monotone decision problems,"
Research in Economics, Elsevier, vol. 72(1), pages 101-116.
- Susan Athey & Jonathan Levin, 1998. "The Value of Information In Monotone Decision Problems," Working papers 98-24, Massachusetts Institute of Technology (MIT), Department of Economics.
- Jonathan Levin & Susan Athey, 2001. "The Value of Information in Monotone Decision Problems," Working Papers 01003, Stanford University, Department of Economics.
- Christian Gollier & Miles S. Kimball, 2018.
"New methods in the classical economics of uncertainty: comparing risks,"
The Geneva Papers on Risk and Insurance Theory, Springer;International Association for the Study of Insurance Economics (The Geneva Association), vol. 43(1), pages 5-23, May.
- Christian Gollier & Miles S. Kimball, 2018. "New methods in the classical economics of uncertainty: comparing risks," The Geneva Risk and Insurance Review, Palgrave Macmillan;International Association for the Study of Insurance Economics (The Geneva Association), vol. 43(1), pages 5-23, May.
- Gollier, C. & Kimball, M.S., 1996. "New Methods in the Classical Economics of Uncertainty: Comparing Risks," Papers 96.412, Toulouse - GREMAQ.
- Hedlund, Jonas, 2017. "Bayesian persuasion by a privately informed sender," Journal of Economic Theory, Elsevier, vol. 167(C), pages 229-268.
- Finkelshtain, Israel & Kella, Offer & Scarsini, Marco, 1999. "On risk aversion with two risks," Journal of Mathematical Economics, Elsevier, vol. 31(2), pages 239-250, March.
- Liqun Liu & Jack Meyer, 2017. "The Increasing Convex Order and the Trade–off of Size for Risk," Journal of Risk & Insurance, The American Risk and Insurance Association, vol. 84(3), pages 881-897, September.
More about this item
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:15:y:1986:i:3:p:249-254. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Haili He). General contact details of provider: http://www.elsevier.com/locate/jmateco .
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
We have no references for this item. You can help adding them by using this form .
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.